# SDR 08FDEA01558

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53978124219
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARK FOUND ON SKIN AT C 58-59, P 13 RT REPAIR PERFORMED BY CUT OUT THE DAMAGED SKIN AND INSTALLING AN EXTERNAL DOUBLER IAW RAS/EFW/9000021/2008 ISS B, APPROVED BY EA 6-5316-117141.
